# SDR FDEA200906182162

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113N167929
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD T/E FIXED PANEL AT W STA 330, WIGGLE PLATE ASSY FOUND CRACKED. CRACKED PLATE REPLACED IAW SRM 51-40-02 REV 97 IAW DWG 113N1635.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
